Periosteal Reaction Possibly Induced by Pazopanib: A Case Report and Literature Review

Takahiro Hosokawa, Tomoko Hara, Yuki Arakawa, Eiji Oguma, Yoshitake Yamada

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

Background:Although complications associated with pazopanib, a multitarget tyrosine kinase inhibitor, are known, periosteal reaction as a side effect has never been reported.Observation:We present a case involving a male pediatric patient with desmoid tumors treated for 6 months with pazopanib who presented with pain and periosteal reaction in the ilium and scapula. Three months after termination of pazopanib therapy, the periosteal reaction in the scapula resolved and that in the ilium improved.Conclusion:Children receiving pazopanib presenting with focal pain should be examined for the periosteal reaction; this knowledge may facilitate correct diagnosis of symptoms as a drug-associated finding.

Original languageEnglish
Pages (from-to)e822-e825
JournalJournal of Pediatric Hematology/Oncology
Volume42
Issue number8
DOIs
Publication statusPublished - 2020 Nov 1

Keywords

  • complication
  • pazopanib
  • periosteal reaction
  • side effect

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health
  • Hematology
  • Oncology

Fingerprint

Dive into the research topics of 'Periosteal Reaction Possibly Induced by Pazopanib: A Case Report and Literature Review'. Together they form a unique fingerprint.

Cite this